Insane Labz #Pre
The # (pronounced "hashtag") series or line, features a fully disclosed ingredient panel so you know exactly what's in the product as well as the exact dose of every ingredient. #Pre is a fully disclosed pre-workout product. #Pre contains a full 3.2 gram dose of Beta Alanine and the perfect combination of other proven pre-workout ingredients. One of the best tasting pre-workouts on the market.
Checkout More Insane Pre-Workouts from Insane Labz and The Mad Chemist!!!
Insane Labz #Pre Product Highlights
- Fully Transparent Ingredients
- 3.2 Grams of Beta-Alanine
- Promotes Muscle Endurance
- Powerful Energy
How to Take Insane Labz #Pre
Mix 1 Scoop (9 grams) with 300ml of water in the morning or 30-60 minutes prior to a workout.
Insane Labz #Pre Supplement Facts
Serving Size: 1 Scoop (9 grams)
Servings Per Container: 30
Magnesiu (as Magnesium Citrate) 100mg
Sodium (as Sodium Citrate) 100mg
Potassium (as Potassium Citrate) 100mg
Agmatine Sulfate 1g
Betaine Anhydrous 1g
Caffeine Anhydrous 250mg
AMPiberry (Juniperus Communis) (berry) 150mg
(Therobroma Cacao & Camellia Sinensis Extract)
Infinergy (Di-Caffeine Malate) 50mg
Caffeine Citrate 50mg
Bioperine (Black Pepper Extract) 5mg
*Daily Value Based on a 2000 Calorie Diet
*Percent Daily Value Not Established
DO NOT EXCEED RECOMMENDED DAILY INTAKE. USE ONLY AS DIRECTED.
Do not use if pregnant or nursing. Not intended for use by those with a medical condition. Consult a physician or licensed qualified health care professional before using these products if you have a family history of any medical condition, including but not limited to thyroid disease, heart disease, high blood pressure, diabetes, depression or other psychiatric conditions, glaucoma, photosensitivity, hypertension, hemophilia, difficulty urinating, prostate enlargement, seizure disorder, kidney disease, liver disease, pancreas disorders, peptic ulcers, or if you are using a monoamine oxidase inhibitor (MAOI), theophylline, acetaminophen, sedatives, acid inhibiting drugs, estrogen, anti-platelet/anti-coagulant drugs or any other dietary supplement, prescription drug, or over-the-counter drug containing ephedrine, pseudoephedrine, or phenylpropanolamine (ingredients found in certain allergy, cough, cold, or weight control products).
Exceeding recommended dosage may cause adverse health effects, including but not limited to restlessness, insomnia, gastrointestinal disorders, heart attack or stroke. Discontinue use and call a physician or licensed qualified health care professional immediately if you experience rapid heartbeat, dizziness, severe headache, shortness of breath or other similar symptoms.
KEEP OUT OF REACH OF CHILDREN.
* These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure, or prevent any disease.